Alert archive / Alabama / Small Craft Advisories in 2011

Small Craft Advisory 33, NWS Mobile, AL

November 4, 2011

NWS Mobile, AL issued this small craft advisory at Nov 4, 2011, 4:03 PM CDT. It took effect at Nov 4, 2011, 10:00 PM CDT. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Nov 4, 2011, 4:03 PM CDT (21:03 UTC)
In effect from
Nov 4, 2011, 10:00 PM CDT
Expired
Nov 7, 2011, 9:00 AM CST
In force
60 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

325 
WHUS74 KMOB 042103
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
403 PM CDT FRI NOV 4 2011

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALABAMA COASTAL WATERS
TONIGHT INTO MONDAY...

.SURFACE HIGH PRESSURE WILL PASS NORTH OF THE AREA TONIGHT BEFORE
SETTLING ALONG THE EAST COAST...CREATING A STRONG EASTERLY FLOW OVER
AREA COASTAL WATERS THROUGH THE WEEKEND.

GMZ670-675-050515-
/O.EXP.KMOB.SC.Y.0032.000000T0000Z-111104T2100Z/
/O.NEW.KMOB.SC.Y.0033.111105T0300Z-111107T1500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
403 PM CDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM CDT THIS EVENING TO
9 AM CST MONDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM CDT THIS EVENING TO 9 AM
CST MONDAY. THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CDT THIS
AFTERNOON. 

* WINDS: NORTHWEST WINDS 15 TO 20 KNOTS WILL RISE TO 20 TO 25 KNOTS TONIGHT.

* SEAS: 2 TO 4 FEET BUILDING TO 4 TO 6 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ650-655-050515-
/O.NEW.KMOB.SC.Y.0033.111105T0300Z-111107T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
403 PM CDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM CDT THIS EVENING TO
9 AM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM CDT THIS EVENING TO 9 AM
CST MONDAY. 

* WINDS: NORTHWEST WINDS 15 TO 20 KNOTS WILL RISE TO 20 TO 25 KNOTS TONIGHT.

* SEAS: 2 TO 4 FEET BUILDING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-050515-
/O.NEW.KMOB.SC.Y.0033.111105T2100Z-111107T1500Z/
MOBILE BAY-
403 PM CDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM CDT SATURDAY TO 9 AM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM CDT SATURDAY TO 9 AM CST
MONDAY. 

* WINDS: WINDS OF 15 TO 20 KNOTS TONIGHT INTO SATURDAY...THEN RISING
  TO 20 TO 25 KNOTS SATURDAY AFTERNOON AND NIGHT.

* SEAS: WAVES CHOPPY TO ROUGH BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
10 follow-up statements
579 
WHUS74 KMOB 050333
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1033 PM CDT FRI NOV 4 2011

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALABAMA COASTAL WATERS
TONIGHT INTO MONDAY...

.SURFACE HIGH PRESSURE WILL PASS NORTH OF THE AREA TONIGHT BEFORE
SETTLING ALONG THE EAST COAST...CREATING A STRONG EASTERLY FLOW
OVER AREA COASTAL WATERS THROUGH THE WEEKEND.

GMZ650-655-670-675-051145-
/O.CON.KMOB.SC.Y.0033.000000T0000Z-111107T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1033 PM CDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. 

* WINDS: NORTH WINDS 15 TO 20 KNOTS BECOMING NORTHEAST 20 TO 25 KNOTS
  AFTER MIDNIGHT.

* SEAS: 2 TO 4 FEET BUILDING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630-051145-
/O.CON.KMOB.SC.Y.0033.111105T2100Z-111107T1500Z/
MOBILE BAY-
1033 PM CDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM CDT SATURDAY
TO 9 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM CDT SATURDAY
TO 9 AM CST MONDAY. 

* WINDS: WINDS OF 15 TO 20 KNOTS TONIGHT INTO SATURDAY...THEN RISING
  TO 20 TO 25 KNOTS LATE SATURDAY AFTERNOON AND OVERNIGHT.

* SEAS: WAVES CHOPPY TO ROUGH BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
394 
WHUS74 KMOB 050840
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
340 AM CDT SAT NOV 5 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND 
NORTHWEST FLORIDA GULF WATERS THROUGH MONDAY MORNING...

.STRONG HIGH PRESSURE LOCATED OVER THE EASTERN SEABOARD WILL MOVE
LITTLE THROUGH THE WEEKEND. THIS WILL SET THE STAGE FOR A MODERATE TO
STRONG EASTERLY FLOW TO DEVELOP AND PERSIST THROUGH THE WEEKEND...
WITH THE STRONGEST WINDS OCCURRING OVER THE OPEN GULF WATERS. SEAS
WILL BUILD TONIGHT AND REMAIN STEADY THROUGH EARLY MONDAY.

GMZ630-050945-
/O.CAN.KMOB.SC.Y.0033.111105T2100Z-111107T1500Z/
MOBILE BAY-
340 AM CDT SAT NOV 5 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WHILE EASTERLY FLOW IS FORECAST TO STRENGTHEN TONIGHT AND PERSIST
THROUGH EARLY MONDAY...WINDS WILL LIKELY STAY JUST BELOW ADVISORY
LEVELS. SMALL CRAFT WILL STILL NEED TO EXERCISE CAUTION WITH WINDS
INCREASING TO 15 TO 20 KNOTS...ESPECIALLY OVER THE SOUTHERN END OF
MOBILE BAY. 

$$

GMZ650-655-670-675-051530-
/O.CON.KMOB.SC.Y.0033.000000T0000Z-111107T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
340 AM CDT SAT NOV 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. 

* WINDS: EAST WINDS 15 TO 25 KNOTS...HIGHEST BEYOND 20 NM OFFSHORE.

* SEAS: BUILDING TO 4 TO 6 FEET WITHIN 20 NM OF THE COAST AND 5 TO 7
  FEET FROM 20 TO 60 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
444 
WHUS74 KMOB 051531
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1031 AM CDT SAT NOV 5 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND
NORTHWEST FLORIDA GULF WATERS THROUGH MONDAY MORNING...

.STRONG HIGH PRESSURE LOCATED OVER THE EASTERN SEABOARD WILL MOVE LITTLE
THROUGH THE WEEKEND. THIS WILL SET THE STAGE FOR A MODERATE TO STRONG
EASTERLY FLOW TO DEVELOP AND PERSIST THROUGH THE WEEKEND...WITH THE
STRONGEST WINDS OCCURRING OVER THE OPEN GULF WATERS. SEAS WILL BUILD
TONIGHT AND REMAIN STEADY THROUGH EARLY MONDAY.

GMZ650-655-670-675-052345-
/O.CON.KMOB.SC.Y.0033.000000T0000Z-111107T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1031 AM CDT SAT NOV 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. 

* WINDS: EAST WINDS 15 TO 25 KNOTS...HIGHEST BEYOND 20 NM 
  OFFSHORE.

* SEAS: BUILDING TO 4 TO 6 FEET WITHIN 20 NM OF THE COAST AND 5 
  TO 7 FEET FROM 20 TO 60 NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
374 
WHUS74 KMOB 052018
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
318 PM CDT SAT NOV 5 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND
NORTHWEST FLORIDA GULF WATERS THROUGH MONDAY MORNING...

.STRONG HIGH PRESSURE LOCATED OVER THE EASTERN SEABOARD WILL MOVE
LITTLE THROUGH THE WEEKEND. THIS WILL SET THE STAGE FOR A
MODERATE TO STRONG EASTERLY FLOW TO DEVELOP AND PERSIST THROUGH
THE WEEKEND...WITH THE STRONGEST WINDS OCCURRING OVER THE OPEN
GULF WATERS. SEAS WILL BUILD TONIGHT AND REMAIN STEADY THROUGH
EARLY MONDAY.

GMZ650-655-670-675-060430-
/O.CON.KMOB.SC.Y.0033.000000T0000Z-111107T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
318 PM CDT SAT NOV 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. 

* WINDS: EAST WINDS 15 TO 25 KNOTS...HIGHEST BEYOND 20 NM 
  OFFSHORE. 

* SEAS: BUILDING TO 4 TO 6 FEET WITHIN 20 NM OF THE COAST AND 5 
  TO 7 FEET FROM 20 TO 60 NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
719 
WHUS74 KMOB 060354
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1054 PM CDT SAT NOV 5 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND
NORTHWEST FLORIDA GULF WATERS THROUGH MONDAY MORNING...

.STRONG HIGH PRESSURE LOCATED OVER THE EASTERN SEABOARD WILL MOVE
LITTLE THROUGH THE WEEKEND. THIS WILL SET THE STAGE FOR A MODERATE
TO STRONG EASTERLY FLOW TO DEVELOP AND PERSIST THROUGH THE
WEEKEND...WITH THE STRONGEST WINDS OCCURRING OVER THE OPEN GULF
WATERS. SEAS WILL BUILD TONIGHT AND REMAIN STEADY THROUGH EARLY
MONDAY.

GMZ650-655-670-675-061200-
/O.CON.KMOB.SC.Y.0033.000000T0000Z-111107T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1054 PM CDT SAT NOV 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. 

* WINDS: EAST WINDS 20 TO 25 KNOTS.

* SEAS: BUILDING TO 4 TO 6 FEET WITHIN 20 NM OF THE COAST AND 5 
  TO 7 FEET FROM 20 TO 60 NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
454 
WHUS74 KMOB 060948
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
348 AM CST SUN NOV 6 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND
NORTHWEST FLORIDA GULF WATERS THROUGH MONDAY MORNING...

.STRONG HIGH PRESSURE LOCATED OVER THE EASTERN SEABOARD WILL REMAIN
STATIONARY THROUGH EARLY MONDAY. THIS WILL SET THE STAGE FOR A 
MODERATE TO STRONG EASTERLY FLOW THROUGH THE END OF THE WEEKEND.

GMZ650-655-670-675-061530-
/O.CON.KMOB.SC.Y.0033.000000T0000Z-111107T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
348 AM CST SUN NOV 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. 

* WINDS: EAST WINDS 15 TO 25 KNOTS.

* SEAS: 4 TO 6 FEET WITHIN 20 NM OF THE COAST AND 5 TO 7 FEET FROM
  20 TO 60 NM OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
695 
WHUS74 KMOB 061546
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
946 AM CST SUN NOV 6 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND
NORTHWEST FLORIDA GULF WATERS THROUGH MONDAY MORNING...

.STRONG HIGH PRESSURE LOCATED OVER THE EASTERN SEABOARD WILL
REMAIN STATIONARY THROUGH EARLY MONDAY. THIS WILL SET THE STAGE
FOR A MODERATE TO STRONG EASTERLY FLOW THROUGH THE END OF THE
WEEKEND.

GMZ650-655-670-675-062345-
/O.CON.KMOB.SC.Y.0033.000000T0000Z-111107T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
946 AM CST SUN NOV 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. 

* WINDS: EAST WINDS 15 TO 25 KNOTS.

* SEAS: 4 TO 6 FEET WITHIN 20 NM OF THE COAST AND 5 TO 7 FEET 
  FROM 20 TO 60 NM OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
717 
WHUS74 KMOB 062115
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
315 PM CST SUN NOV 6 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND
NORTHWEST FLORIDA GULF WATERS THROUGH MONDAY MORNING...

.STRONG HIGH PRESSURE LOCATED OVER THE EASTERN SEABOARD WILL
REMAIN STATIONARY THROUGH EARLY MONDAY. THIS WILL CONTINUE TO CREATE 
A MODERATE TO STRONG EASTERLY FLOW THROUGH THE END OF THE WEEKEND.

GMZ650-655-670-675-070515-
/O.CON.KMOB.SC.Y.0033.000000T0000Z-111107T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
315 PM CST SUN NOV 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. 

* WINDS: EAST WINDS 15 TO 25 KNOTS.

* SEAS: 4 TO 6 FEET WITHIN 20 NM OF THE COAST AND 5 TO 7 FEET 
  FROM 20 TO 60 NM OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
984 
WHUS74 KMOB 070459
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1059 PM CST SUN NOV 6 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND
NORTHWEST FLORIDA GULF WATERS THROUGH MONDAY MORNING...

.STRONG HIGH PRESSURE LOCATED OVER THE EASTERN SEABOARD WILL
REMAIN STATIONARY THROUGH EARLY MONDAY. THIS WILL CONTINUE TO
CREATE A MODERATE TO STRONG EASTERLY FLOW THROUGH EARLY MONDAY.

GMZ650-655-670-675-071300-
/O.CON.KMOB.SC.Y.0033.000000T0000Z-111107T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1059 PM CST SUN NOV 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. 

* WINDS: EAST WINDS 20 TO 25 KNOTS.

* SEAS: 4 TO 6 FEET WITHIN 20 NM OF THE COAST AND 5 TO 7 FEET 
  FROM 20 TO 60 NM OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
140 
WHUS74 KMOB 071248
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
648 AM CST MON NOV 7 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND
NORTHWEST FLORIDA GULF WATERS THROUGH 9 AM THIS MORNING...

.STRONG HIGH PRESSURE LOCATED OVER THE EASTERN SEABOARD WILL
REMAIN STATIONARY THROUGH TODAY. THIS WILL CONTINUE TO CREATE A
MODERATE TO STRONG EASTERLY FLOW THROUGH THIS MORNING...DIMINISHING
SLIGHTLY THIS AFTERNOON. WINDS AROUND 20 KNOTS EARLY THIS MORNING
WILL DIMINISH TO AROUND 10 TO 15 KNOTS OVER AREA BAYS AND 15 TO 20
KNOTS OVER THE GULF WATERS THROUGH THIS AFTERNOON. SEAS INITIALLY
AROUND 7 FEET WELL OFFSHORE THIS MORNING DIMINISHING TO 4 TO 6 FEET
OFFSHORE AND 3 TO 5 FEET NEAR SHORE THIS AFTERNOON. 

GMZ650-655-670-675-071500-
/O.CON.KMOB.SC.Y.0033.000000T0000Z-111107T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
648 AM CST MON NOV 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WINDS: EAST WINDS AROUND 20 KNOTS.

* SEAS: 4 TO 6 FEET WITHIN 20 NM OF THE COAST AND 5 TO 7 FEET 
  FROM 20 TO 60 NM OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 4, 3:00 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Nov 4, 3:00 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
300 PM CDT FRI NOV 4 2011

.SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)BAND OF LOWER CLOUDS
EARLY THIS AFTERNOON SHOULD HAVE DISSIPATED BY START OF FORECAST
PERIOD...IF NOT EARLIER. UPPER RIDGE MOVES EAST ACROSS FORECAST AREA
OVER THE WEEKEND AS SURFACE HIGH CENTER MOVES TO NEW ENGLAND. MOSTLY
CLEAR SKIES OVERNIGHT WOULD NORMALLY MEAN LOWER MINIMUMS THAN THIS
MORNING...BUT THINK THERE WILL BE JUST ENOUGH MIXING WITH THE
EASTERLY WIND FROM THE DEPARTING SURFACE HIGH TO KEEP LOWS A FEW
DEGREES WARMER THAN THIS MORNING. SHOULD BE NICE ON SUNDAY AND
MONDAY WITH UPPER RIDGE OVER AREA AND HIGHS IN THE LOWER 70S ON
SUNDAY...A FEW DEGREES WARMER ON MONDAY. SURFACE AND UPPER RIDGE
PERSIST ACROSS THE AREA INTO MONDAY AS NEXT UPPER LOW DEVELOPS OVER
THE FOUR CORNERS REGION. CLOUDS INCREASING FROM THE WEST LATE MONDAY
OR MONDAY NIGHT. /11

.LONG TERM...(TUESDAY THROUGH FRIDAY)MADE SOME CHANGES TO THE
EXTENDED FORECAST...MAINLY SKY COVER...POPS AND WEATHER. LATEST
GUIDANCE IS IN FAIRLY DECENT AGREEMENT IN MOVING A COLD FRONT ACROSS
THE AREA ON WEDNESDAY WITH SCATTERED SHOWERS AND THUNDERSTORMS. BEST
DYNAMICS WILL BE OVER THE MIDWEST NEAR THE SURFACE AND UPPER LOW.
NOT EXPECTING ANY SEVERE IN THIS AREA AT THIS TIME...ALTHOUGH WE ARE
APPROACHING OUR SECONDARY SEVERE WEATHER SEASON. /11

&&

.MARINE...AS A SYSTEM JUST OFF THE EASTERN SEABOARD MOVES
OFF...SURFACE HIGH PRESSURE WILL QUICKLY MOVE TO THE EAST COAST
THROUGH TONIGHT...THEN STALL THROUGH THE WEEKEND. THE PRESSURE
GRADIENT CREATED WILL BE QUITE TIGHT...WITH A STRONG EASTERLY FLOW
EXPECTED OVER UNPROTECTED WATERS SOUTH OF THE COAST. BAYS WILL SEE A
MODERATE TO STRONG FLOW THROUGH THE WEEKEND. AS THE GRADIENT EASES
IN THE BEGINNING OF THE COMING WINDS WILL SETTLE TO A LIGHT TO
MODERATE. /16

&&

.FIRE WEATHER...AN UPPER RIDGE MOVES EAST ACROSS THE AREA OVER THE
WEEKEND WITH THE LOWEST HUMIDITY EXPECTED ON SATURDAY. VALUES
BETWEEN 25 AND 30 PERCENT WITH A EASTERLY WIND 5 TO 10 MPH BY
AFTERNOON. EASTERLY WINDS PERSIST INTO SUNDAY WHICH WILL BEGIN TO
BRING THE HUMIDITY UP TO BETWEEN 40 AND 50 PERCENT. NO RAIN EXPECTED
UNTIL MID WEEK. /11

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      45  72  47  72 /  00  05  05  05
PENSACOLA   48  72  48  70 /  00  05  05  05
DESTIN      51  70  49  70 /  00  05  05  05
EVERGREEN   39  70  38  71 /  00  00  05  05
WAYNESBORO  39  72  42  72 /  00  00  05  05
CAMDEN      39  69  40  70 /  00  00  05  05
CRESTVIEW   40  72  39  72 /  00  00  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 4 PM FRIDAY FOR THE FOLLOWING ZONES:
     WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...AND
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Nov 4, 5:05 AM CDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
505 AM CDT FRI NOV 4 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-051200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
505 AM CDT FRI NOV 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR
SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE
WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM. WINDS AND SEAS
WILL SUBSIDE LATE THIS MORNING INTO THE AFTERNOON. HOWEVER...SMALL
CRAFT SHOULD EXERCISE CAUTION TONIGHT AS WINDS ONCE AGAIN INCREASE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A MODERATE TO STRONG EAST TO NORTHEAST WIND FLOW AND MODERATE SEAS
WILL PERSIST INTO THE EARLY PART OF NEXT WEEK OVER THE MARINE AREA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

Nearby

Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.